# SDR SWAA2015021036488

- Difficulty date: January 22, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 32,270 hours, 24,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR TO BULKHEAD ANGLE SUPPORT CORRODED AT BS 500D, BETWEEN LBL 23 TO RBL 23.  R & R ANGLE IAW SRM.
